Article (Scientific journals)
On the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Nourdin, Ivan; Simon, Thomas
2006In Statistics and Probability Letters, 76 (9), p. 907-912
Peer reviewed
 

Files


Full Text
nourdin-simon-spl.pdf
Author preprint (171.26 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Nourdin, Ivan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Simon, Thomas
Language :
English
Title :
On the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion
Publication date :
2006
Journal title :
Statistics and Probability Letters
Volume :
76
Issue :
9
Pages :
907-912
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 23 December 2014

Statistics


Number of views
88 (13 by Unilu)
Number of downloads
333 (12 by Unilu)

Scopus citations®
 
33
Scopus citations®
without self-citations
25
OpenCitations
 
31
WoS citations
 
32

Bibliography


Similar publications



Contact ORBilu